# SDR UPS08653692

- Difficulty date: October 12, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 28,530 hours, 8,242 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: 141T5814136
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN DECK FLOORBEAM ATTACH STIFFENER AT STA 246 LBL 26 CRACK FOUND CRACK LENGTH .75 INCH APPROX.  MAIN DECK STA 246 LBL 26 FLOORBEAM ATTACH STIFFENER REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02.
